# SDR CA970422011

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 104626001
- Condition: Corroded
- Location: Eye End
- Part time: 27,656 hours
- Component: Dowty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HANGAR MAINTENANCE FOR UNRELATED STEERING PROBLEM, THE EYE BOLT ASSEMBLY SEPARATED FROM THE NOSE LANDING GEAR RETRACTION JACK ACTUATOR. THE CAUSE OF SEPARATION WAS EXTENSIVE CORROSION TO EYE BOLT THREADS AND PISTON ROD. INSPECTION OF FLEET CARRIED OUT AND A SECOND UNIT ALSO REMOVED FOR CORROSION. MESSIER DOWTY IN PROCESS OF PREPARING A SERVICE BULLETIN.
